# SDR UPS03841627

- Difficulty date: November 19, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223N1
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, WHILE REMOVING FASTENERS AT STATION 1160-1220,LONG.32R-35R FOUND CORROSION BETWEEN SKIN AND INTERNAL DOUBLER.  REMOVED AND REPLACED SKIN BETWEEN STATION 1050 TO 1350 BETWEEN LONG.31L TO 31R IAW DWG. 5750322 AND SRM. 53-1-0,51-1-20D,51-1-21.
